# SDR FDEA201610153639

- Difficulty date: October 15, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 51,007 hours, 22,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796030000251
- Part serial: FH1121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE LT CENTER FLAP ON CARRIAGE BUSHINGS.  R&R LT CENTER FLAP IN REFERENCE AMM 27-50-12-04.  FLAP FOUND UNSERVICEABLE DUE FOUND CRACK ON X-RAY INSPECTION.
